caret icon Back to all discussions

Ubrevly side effects

My doctor gave me samples of Ubrevly, and have taken it for my last four migraines. For many years, my pattern has been a three-day-long migraine every two weeks. Some are slightly shorter and less debilitating than others. Most are pretty bad. The drug does stop the pain very effectively for me. Other symptoms are still present- upset digestive system, aphasia, chills, unclear thinking. These are manageable. Following my first two times taking Ubrevly, I didn't notice any side effects. But the last two times have been different. I took a 100 mg pill for the third migraine, and a 50 mg for the last. But I have found that for three to four days after these two episodes, I slept a ridiculous amount of hours. Instead of waking up alert and ready for the day as I usually do, I immediately fell asleep for at least another hour. I also napped in the evening/evening and then slept soundly all night. This is not a normal sleeping pattern for me. The sleeping is a little worrisome to me. And I am concerned about other ways this drug might be affecting my body. Thoughts?

  1. Thanks so much for sharing your experience with Ubrevly. Because it's still a relatively new treatment, we don't have a lot of user feedback on this yet- however, please take a look at this piece: https://migraine.com/living-migraine/ubrelvy-experience. Additionally, I personally have tried it and found it to cause significant drowsiness and stomach upset. Unfortunately, like with most newer migraine treatments, we each have to decide if the upside (potential relief) is worth the potential side effects. Many of us are made to feel a bit like guinea pigs when it comes to migraine treatment options- https://migraine.com/living-migraine/trying-new-medications-cgrp. You are not alone in this! Warmly, Holly (migraine.com team).

    or create an account to reply.